Nodal-line dynamics via exact polynomial solutions for coherent waves traversing aberrated imaging systems

Paganin, D, Beltran, M and Petersen, T 2018, 'Nodal-line dynamics via exact polynomial solutions for coherent waves traversing aberrated imaging systems', Optics Letters, vol. 43, no. 5, pp. 975-978.


Document type: Journal Article
Collection: Journal Articles

Title Nodal-line dynamics via exact polynomial solutions for coherent waves traversing aberrated imaging systems
Author(s) Paganin, D
Beltran, M
Petersen, T
Year 2018
Journal name Optics Letters
Volume number 43
Issue number 5
Start page 975
End page 978
Total pages 4
Publisher Optical Society of America
Abstract We obtain exact polynomial solutions for two-dimensional coherent complex scalar fields propagating through arbitrary aberrated shift-invariant linear imaging systems. These solutions are used to model nodal-line dynamics of coherent fields output by such systems.
Subject Quantum Physics not elsewhere classified
Optical Physics not elsewhere classified
Electrical and Electronic Engineering not elsewhere classified
Keyword(s) Phase Retrieval
Fields
Singularities
Propagation
Vortices
Vortex
DOI - identifier 10.1364/OL.43.000975
Copyright notice © 2018 Optical Society of America.
ISSN 0146-9592
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Altmetric details:
Access Statistics: 7 Abstract Views  -  Detailed Statistics
Created: Tue, 23 Oct 2018, 16:00:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us